RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2019, Volume 65, Issue 1, Pages 95–108 (Mi cmfd378)  

Carleman's formula for solutions of the generalized Cauchy–Riemann system in multidimensional spatial domain

E. N. Sattorov, F. E. Ermamatova

Samarkand State University, Samarkand, Uzbekistan

Abstract: In this paper, we consider the restoration problem for solutions of the generalized Cauchy–Riemann system in a multidimensional spatial domain using their values on a piece of the boundary of the domain, i. e., the Cauchy problem. We construct an approximate solution of this problem based on the Carleman matrix method.

DOI: https://doi.org/10.22363/2413-3639-2019-65-1-95-108

Full text: PDF file (200 kB)
References: PDF file   HTML file

UDC: 517.946

Citation: E. N. Sattorov, F. E. Ermamatova, “Carleman's formula for solutions of the generalized Cauchy–Riemann system in multidimensional spatial domain”, Contemporary problems in mathematics and physics, CMFD, 65, no. 1, Peoples' Friendship University of Russia, M., 2019, 95–108

Citation in format AMSBIB
\Bibitem{SatErm19}
\by E.~N.~Sattorov, F.~E.~Ermamatova
\paper Carleman's formula for solutions of the generalized Cauchy--Riemann system in multidimensional spatial domain
\inbook Contemporary problems in mathematics and physics
\serial CMFD
\yr 2019
\vol 65
\issue 1
\pages 95--108
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd378}
\crossref{https://doi.org/10.22363/2413-3639-2019-65-1-95-108}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd378
  • http://mi.mathnet.ru/eng/cmfd/v65/i1/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:45
    Full text:22
    References:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020